American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 45 found      Go to page: 1 2

[1] Miloš S. Kurilić. Forcing with copies of countable ordinals. Proc. Amer. Math. Soc. 143 (2015) 1771-1784.
Abstract, references, and article information   
View Article: PDF

[2] Paul B. Larson. A choice function on countable sets, from determinacy. Proc. Amer. Math. Soc. 143 (2015) 1763-1770.
Abstract, references, and article information   
View Article: PDF

[3] Joel David Hamkins and Thomas A. Johnstone. The proper and semi-proper forcing axioms for forcing notions that preserve $\aleph _2$ or $\aleph _3$. Proc. Amer. Math. Soc. 137 (2009) 1823-1833. MR 2470843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernhard Irrgang. Morasses and finite support iterations. Proc. Amer. Math. Soc. 137 (2009) 1103-1113. MR 2457452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] James Hirschorn. Random gaps. Trans. Amer. Math. Soc. 361 (2009) 19-39. MR 2439396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joel David Hamkins and Benedikt Löwe. The modal logic of forcing. Trans. Amer. Math. Soc. 360 (2008) 1793-1817. MR 2366963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sy-David Friedman and John Krueger. Thin stationary sets and disjoint club sequences. Trans. Amer. Math. Soc. 359 (2007) 2407-2420. MR 2276627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sy D. Friedman. A characterisation of $0^\#$ in terms of forcing. Proc. Amer. Math. Soc. 134 (2006) 1823-1824. MR 2207499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul B. Larson. Applications. University Lecture Series 32 (2004) 85-121.
Book volume table of contents
View Article: PDF

[10] Paul B. Larson. Elementary embeddings. University Lecture Series 32 (2004) 1-48.
Book volume table of contents
View Article: PDF

[11] Paul B. Larson. The stationary tower. University Lecture Series 32 (2004) 49-83.
Book volume table of contents
View Article: PDF

[12] Paul B. Larson. The Stationary Tower. University Lecture Series 32 (2004) MR MR2069032.
Book volume table of contents   

[13] Paul B. Larson. Appendix: Forcing prerequisites. University Lecture Series 32 (2004) 123-125.
Book volume table of contents   
View Article: PDF

[14] Jindřich Zapletal. Descriptive set theory and definable forcing. Memoirs of the AMS 167 (2004) MR 2023448.
Book volume table of contents   

[15] James Hirschorn. Random gaps under CH. Trans. Amer. Math. Soc. 356 (2004) 1281-1290. MR 2034309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Natasha Dobrinen. Errata to ``Games and general distributive laws in Boolean algebras''. Proc. Amer. Math. Soc. 131 (2003) 2967-2968. MR 1974356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Natasha Dobrinen. Games and general distributive laws in Boolean algebras. Proc. Amer. Math. Soc. 131 (2003) 309-318. MR 1929051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tetsuya Ishiu and Yasuo Yoshinobu. Directive trees and games on posets. Proc. Amer. Math. Soc. 130 (2002) 1477-1485. MR 1879973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Joel David Hamkins and W. Hugh Woodin. Small forcing creates neither strong nor Woodin cardinals. Proc. Amer. Math. Soc. 128 (2000) 3025-3029. MR 1664390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jindrich Zapletal. The nonstationary ideal and the other $\sigma $-ideals on $\omega _{1}$. Trans. Amer. Math. Soc. 352 (2000) 3981-3993. MR 1707206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James Hirschorn. Towers of Borel functions. Proc. Amer. Math. Soc. 128 (2000) 599-604. MR 1621933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andrzej Rosłanowski and Saharon Shelah. Norms on possibilities. I. Forcing with trees and creatures. Memoirs of the AMS 141 (1999) MR 1613600.
Book volume table of contents   

[23] Moti Gitik and Saharon Shelah. Less saturated ideals. Proc. Amer. Math. Soc. 125 (1997) 1523-1530. MR 1363421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ilijas Farah. A coherent family of partial functions on $\mathbb{N}$ . Proc. Amer. Math. Soc. 124 (1996) 2845-2852. MR 1327009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jörg Brendle. Nicely generated and chaotic ideals. Proc. Amer. Math. Soc. 124 (1996) 2533-2538. MR 1322913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martin Goldstern, Miroslav Repický, Saharon Shelah and Otmar Spinas. On tree ideals . Proc. Amer. Math. Soc. 123 (1995) 1573-1581. MR 1233972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kyriakos Keremedis. On the covering and the additivity number of the real line . Proc. Amer. Math. Soc. 123 (1995) 1583-1590. MR 1234629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Akihiro Kanamori and Saharon Shelah. Complete quotient Boolean algebras . Trans. Amer. Math. Soc. 347 (1995) 1963-1979. MR 1282888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Haim Judah and Saharon Shelah. Adding dominating reals with the random algebra . Proc. Amer. Math. Soc. 119 (1993) 267-273. MR 1152278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] L. Newelski and A. Rosłanowski. The ideal determined by the unsymmetric game . Proc. Amer. Math. Soc. 117 (1993) 823-831. MR 1112500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 45 found      Go to page: 1 2